advertisement
Question
Posted by: Nelly | 2011/08/24

Nur-Isterate

Hi

i''ve been using the injection - Nur-Isterate for a year now,i havent been sexual active for 6months now....if i stop taking it and not being sexual active will i fall pregnant?or i can stop it and take the morning after pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill is not a good idea on a regular basis. If you need contraception, you should use somehting regulalrly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Tee | 2011/09/30

I''ve been using nur-istrete for 6 month, nw i stoped nd i''ve been bleeding for two weeks nw. Please help me

Reply to Tee
Posted by: Gemma | 2011/09/12

Hey, it takes about 6-9 months to become fertile again after the nur-isterate injection. But, I think it''s a better idea to stay on it or change to the 3month injection.

Reply to Gemma
Posted by: Nelly | 2011/09/05

i''m not planning to take the morning after pill regularly , but can i just go off the injection?and not use any contraceptives immediately after that is it ok?

Reply to Nelly
Posted by: gynaedoc | 2011/08/30

The morning after pill is not a good idea on a regular basis. If you need contraception, you should use somehting regulalrly.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement